
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/22
Title: | commuting isometries of the complex hyperbolic space |
Authors: | Gongopadhyay, Krishnendu |
Keywords: | Centralizers Complex hyperbolic space Isometries |
Issue Date: | 2011 |
Publisher: | American Mathematical Society |
Citation: | Proceedings of the American Mathematical Society, 139 (9), pp. 3317-3326 |
Abstract: | Let Hnℂ denote the complex hyperbolic space of dimension n. The group U(n, 1) acts as the group of isometries of Hnℂ. In this paper we investigate when two isometries of the complex hyperbolic space commute. Along the way we determine the centralizers. © 2011 American Mathematical Society |
Description: | Only IISERM authors are available in the record. |
URI: | https://www.ams.org/journals/proc/2011-139-09/S0002-9939-2011-10796-2/home.html |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.